Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from severe freezing. Is it because of rasalect ?

my husband is a known case of IPD since 1996.he is taking amantrel,pacitane and ropark 2mg.since last week he has been advised rasalect 1mg.his freezing has now become it due to rasalect/
Asked On : Tue, 17 May 2011
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
1. Freezing of gait should does not worsen with Rasalect. It may be a sign of progression of disease or tolerance to existing medication.
2. Use of visual clues may be attempted before increasing doses. There are many ways such as contrast flooring, strips, modified walking sticks, use of laser pointers among others.
3. An excellent portrayal of freezing was in the 1990 Robert De Niro and Robin Williams film 'The Awakenings'.
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor